# SDR AWXA200300744

- Difficulty date: June 27, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 9,164 hours, 3,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: ABS0374B
- Condition: Defective
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLASHING ON AND OFF AT RT OVERWING EXIT. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT HOUSING AT THE RT OVERWING EXIT, OPERATIONAL CHECK WAS GOOD.
